An example concerning a question of Zariski
Bulletin de la Société Mathématique de France, Volume 113 (1985), pp. 379-386.
@article{BSMF_1985__113__379_0,
     author = {Luengo, Ignacio},
     title = {An example concerning a question of {Zariski}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {379--386},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     doi = {10.24033/bsmf.2039},
     zbl = {0605.14013},
     mrnumber = {87j:14004},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2039/}
}
TY  - JOUR
AU  - Luengo, Ignacio
TI  - An example concerning a question of Zariski
JO  - Bulletin de la Société Mathématique de France
PY  - 1985
SP  - 379
EP  - 386
VL  - 113
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2039/
DO  - 10.24033/bsmf.2039
LA  - en
ID  - BSMF_1985__113__379_0
ER  - 
%0 Journal Article
%A Luengo, Ignacio
%T An example concerning a question of Zariski
%J Bulletin de la Société Mathématique de France
%D 1985
%P 379-386
%V 113
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2039/
%R 10.24033/bsmf.2039
%G en
%F BSMF_1985__113__379_0
Luengo, Ignacio. An example concerning a question of Zariski. Bulletin de la Société Mathématique de France, Volume 113 (1985), pp. 379-386. doi : 10.24033/bsmf.2039. http://www.numdam.org/articles/10.24033/bsmf.2039/

[1] Briançon (J.) et Henry (J.-P. G.). - Equisingularité générique des familles des surfaces à singularités isolées, Bull. Soc. Math. Fr., vol. 108, 1980, p. 260-284. | Numdam | MR | Zbl

[2] Briançon (J.) et Speder (J.-P.). - Familles équisingulières de surfaces à singularité isolée, C.R. Acad. Sc., t. 280, série A, 1975, p. 1013-1016. | MR | Zbl

[3] Briançon (J.) et Speder (J. P.). - Familles équisingulières d'hypersurfaces à singularité isolée, Thèse 2e partie, Nice, 1976.

[4] Teissier (B.). - Proof that Zariski dimensional type can be computed with linear projections, when it is ≦2. Notes of Lectures at the Harvard Singularities Seminar. 1981.

[5] Zariski (O.). - Some open question in the theory of singularities, Bull. A.M.S., vol. 77, n° 4, 1971, p. 481-491. | MR | Zbl

[6] Zariski (O.). - On the elusive concept of equisingularity, Symposium in Honor to J. Silvester, Johns Hopkins Univ. Press, Baltimore, 1978.

[7] Zariski (O.). - Foundations of a general theory of equisingularity on r-dimensional algebroid and algebraic varieties embedding dimension r + 1, Amer. J. Math., 101, 2, 1979, p. 453-514. | MR | Zbl

Cited by Sources: